# SDR UALA2013022401096

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1382-1442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD ATTACH ANGLE IN AFT CARGO DOOR OPENING, BS 1382- 1442, RBL 22.    ORIGINAL MATERIAL THICKNESS FOR THRESHOLD ATTACH ANGLE IN AFT CARGO DOOR OPENING BS 1382- BS 1442, RBL 22 IS .063 IAW SRM 53-60-53 FIG 1.  MATERIAL REMOVED IS .033, MATERIAL REMAINING IS .030 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 101.  REMOVED AND REPLACED THRESHOLD ATTACH ANGLE AFT CARGO DOOR OPENING BS 1382- BS 1442 RBL 22 IAW SRM 51-40-02 PAR 7 FIG 12.   MAJOR REPAIR
